Results 1 to 11 of 11
  1. #1
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169

    Testicular shrinkage on Cycle

    I am on week 4 of my now reduced from 10 wk to 8wk cycle.

    -250 I.U.s of Sustanon 300 pinned 2 times a wk
    -250 I.U.s of HCG pinned M,W,F
    -30 mg of Dbol ed for wks 1-4

    My question is how much testicular shrinkage is normal on cycle?
    Should I do anything now to try and bring them back up like up my HCG dosage?
    I have aromasin , clomid and nolvadex on hand for whatever arises. I have been reading and wondering if I should be worried, or do I need to act on this now?

    I have read a lot about people having atrophy after cycles and not coming back around, but what about during?

  2. #2
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Your on 250ius M/W/F and you still have atrophy?

    Age?

  3. #3
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169
    33 almost 34, and I am actually going into wk 5 yesterday was the last day for my dbol

  4. #4
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169
    My last BW I had was from about 2 months before my cycle began and I was on a legal test booster. And test levels were at 884. the high end of the range was 800. And that included free test.
    I am wondering if my reconstituted my HCG wrong. I used 1 ml of BAC water to 5000 I.U.s, then added the mixed compound to 4 more ml of bac water in a separate container. For a total of 5 ml of HCG reconstituted. I use a 1/2cc insulin needle, and pull back to 25 units, and I pin that.

  5. #5
    Join Date
    Aug 2010
    Posts
    7,327
    Your HCG dosage is correct. 25 mark is 250iu. Why 8 weeks on Sus300? The longer esters in the Sus300 takes 4 weeks to get started. You'll only have them working for 4 weeks when you stop. Sustanon should be run like Test E cycle, for 12 weeks. If you want to run them for 8 weeks it's no problem you just won't get the full effect. Just wait 3 weeks and PCT as normal.

  6. #6
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169
    I originally was going to 10 weeks. But then I read some posts such as Ronnie Rowland stating that 8 week cycles are actually ideal. Without going into too much detail. I am sure you can find the threads. But It seems hard to get more than one response form a seasoned vet when you have an issue. Granted I know they get a crap load of question. But I am a little frustrated about the the nutts going down in size. I expected that without the HCG that it was a possibility, but with it I presumed from what I had read I would be golden.
    I am old enough where I just don't wan't to f**k myself up permanently. I guess you could say it has given me a bit of a scare. I forgot to mention, I am also on 50 mg Proviron /day.
    So I am wondering if I should up my dosage to 500 EOD or not???
    I guess you could say I have noticed a size decrease, but I don't know how much is expected and normal. So any other thoughts would be helpful. I have been only seeing people talking of off cycle testicular issues so far.

  7. #7
    Flier's Avatar
    Flier is offline Productive Member
    Join Date
    Jan 2011
    Location
    On vacation
    Posts
    2,011
    Same is happening to me. On cycle, HCG 250iu E4D.
    Balls shrink and hang....up and down....hehe
    Shrunk after getting up in the morning, then stays like that through morning and workout, but then drop in the shower....strange.
    HCG has a "spike cycle", and Iīm wondering if I can actually see the cycle on my balls. Considering starting 250iu EOD.
    But, I really donīt think itīs a big deal.
    Consider what Swifto suggested to me....after your last Sust. pin, start HCG 500-1000iu EOD up until 4 days prior to PCT.
    This should prepare your balls to receive your natural LH.

  8. #8
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169
    Yeah Swifto started a response, just has not gotten back to me yet. I figured he just got busy. I did read what your thread stated, and I was thinking of doing the same thing. I just wanted to hear from someone like Swifto if they thought that would still be prudent in my case. He did seemed surprised at 250 I.U.'s EOD that I still had some shrinkage. But then again the clomid is supposed to be the major kickstart on the pct.
    So unless I hear back from him, I will do that.

  9. #9
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169
    Quote Originally Posted by First Timer 42 View Post
    Consider what Swifto suggested to me....after your last Sust. pin, start HCG 500-1000iu EOD up until 4 days prior to PCT.
    This should prepare your balls to receive your natural LH.
    Im wondering If it would be wise to start 20 mgs of nolva after last pin up until normal PCT start time where I bring in the clomid? I do not see much stated about the lag time from last pin to PCT and what the estrogen in your system will do. After all I am supposed to wait 21 days with sustanon to start pct... Just curious.

  10. #10
    Flier's Avatar
    Flier is offline Productive Member
    Join Date
    Jan 2011
    Location
    On vacation
    Posts
    2,011
    U say youīre on Proviron during cycle?
    So just continue Proviron up until 4 days prior to PCT, no need for an additional Estro blocker.
    If you start to feel itchy nipples during those 21 days, then Nolv 10mg ED.

  11. #11
    F-Genetics's Avatar
    F-Genetics is offline Associate Member
    Join Date
    Sep 2010
    Location
    HEll-A
    Posts
    169
    Yeah, I am just wondering if it is better to save the Nolva for PCT, because I have the aromasin . I know the proviron is working because I always wake up with a dry throat in the middle of the night(at least in the area of water retention issues, and my libido) I am just wondering since the itchy nipps if I should just start taking the Aromasin. I think the nipps being lightly itchy, is the clue that the proviron is not quite enough for me. I do not want to even screw around with the possibility of getting gyno.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •